Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 57, Number 2
HTML articles powered by AMS MathViewer

Fixed-point-free actions on a class of abelian groups
P. M. Curran PDF
Proc. Amer. Math. Soc. 57 (1976), 189-193
Dedekind sums and noncongruence subgroups of the Hecke groups $G(\sqrt {2})$ and $G(\sqrt {3})$
L. Alayne Parson PDF
Proc. Amer. Math. Soc. 57 (1976), 194-196
Elliptic curves and Dedekind domains
Michael Rosen PDF
Proc. Amer. Math. Soc. 57 (1976), 197-201
Join-principal element lattices
E. W. Johnson PDF
Proc. Amer. Math. Soc. 57 (1976), 202-204
Groups with a finite number of Sylow $L-$subgroups
Eugene Schenkman PDF
Proc. Amer. Math. Soc. 57 (1976), 205
The hyperoctant property in orthomodular AC-lattices
Ronald P. Morash PDF
Proc. Amer. Math. Soc. 57 (1976), 206-212
The finite intersection property on annihilator right ideals
J. M. Zelmanowitz PDF
Proc. Amer. Math. Soc. 57 (1976), 213-216
On the uniqueness of conical vectors
J. Lepowsky PDF
Proc. Amer. Math. Soc. 57 (1976), 217-220
Some $l$-simple pathological lattice-ordered groups
A. M. W. Glass and Stephen H. McCleary PDF
Proc. Amer. Math. Soc. 57 (1976), 221-226
The Brauer group of a real curve
F. R. Demeyer and M. A. Knus PDF
Proc. Amer. Math. Soc. 57 (1976), 227-232
The space lip $\alpha$ and certain other spaces have duals with Cesàro bases
Martin Buntinas PDF
Proc. Amer. Math. Soc. 57 (1976), 233-237
Inequalities for polynomials satisfying $p(z)\equiv z^{n}p(1/z)$
N. K. Govil, V. K. Jain and G. Labelle PDF
Proc. Amer. Math. Soc. 57 (1976), 238-242
The commutants of relatively prime powers in Banach algebras
Abdullah H. Al-Moajil PDF
Proc. Amer. Math. Soc. 57 (1976), 243-249
The strong dual of a strongly nuclear space need not be nuclear
Joe Cross PDF
Proc. Amer. Math. Soc. 57 (1976), 250
Tauberian operators on Banach spaces
Nigel Kalton and Albert Wilansky PDF
Proc. Amer. Math. Soc. 57 (1976), 251-255
The triangular representation of C. Apostol
Richard Bouldin PDF
Proc. Amer. Math. Soc. 57 (1976), 256-260
A sharp condition for univalence in Euclidean spaces
Julian Gevirtz PDF
Proc. Amer. Math. Soc. 57 (1976), 261-265
The logarithmic center of a planar region
Douglas Hensley PDF
Proc. Amer. Math. Soc. 57 (1976), 266-270
Generating functions for the Jacobi polynomial
M. E. Cohen PDF
Proc. Amer. Math. Soc. 57 (1976), 271-275
Codimension of some subspaces in a Fréchet algebra
Jens Peter Reus Christensen PDF
Proc. Amer. Math. Soc. 57 (1976), 276-278
A note on generalized resolvents for ordinary differential operators
Sung J. Lee PDF
Proc. Amer. Math. Soc. 57 (1976), 279-282
On a fixed point theorem of contractive type
Chi Song Wong PDF
Proc. Amer. Math. Soc. 57 (1976), 283-284
Strict complex convexity
Robert Carmignani PDF
Proc. Amer. Math. Soc. 57 (1976), 285-290
Fourier transforms of $B$-splines and fundamental splines for cardinal Hermite interpolations
S. L. Lee PDF
Proc. Amer. Math. Soc. 57 (1976), 291-296
Gross’ abstract Wiener measure on $C [0,\infty ).$
H. C. Finlayson PDF
Proc. Amer. Math. Soc. 57 (1976), 297-298
Equicontinuity, affine mean ergodic theorem and linear equations in random normed spaces
V. Radu PDF
Proc. Amer. Math. Soc. 57 (1976), 299-303
Converses to measurability theorems for Yeh-Wiener space
David Skoug PDF
Proc. Amer. Math. Soc. 57 (1976), 304-310
Combinatorial functions and indecomposable cardinals
Erik Ellentuck PDF
Proc. Amer. Math. Soc. 57 (1976), 311-317
The Reuter-Ledermann representation for birth and death processes
Edward C. Waymire PDF
Proc. Amer. Math. Soc. 57 (1976), 318-320
A note on the continuity of local times
Donald Geman PDF
Proc. Amer. Math. Soc. 57 (1976), 321-326
The signature of the fixed set of a map of odd period
J. P. Alexander, G. C. Hamrick and J. W. Vick PDF
Proc. Amer. Math. Soc. 57 (1976), 327-331
A note on the metrization of $\gamma$-spaces
Harold W. Martin PDF
Proc. Amer. Math. Soc. 57 (1976), 332-336
Sullivan’s de Rham complex is definable in terms of its $0$-forms
Daniel M. Kan and Edward Y. Miller PDF
Proc. Amer. Math. Soc. 57 (1976), 337-339
A note on identifications of metric spaces
Frank Siwiec PDF
Proc. Amer. Math. Soc. 57 (1976), 340-344
Countable spaces having exactly one nonisolated point. I
Frank Siwiec PDF
Proc. Amer. Math. Soc. 57 (1976), 345-350
One more metrization theorem
H. H. Hung PDF
Proc. Amer. Math. Soc. 57 (1976), 351-353
The commutator subgroup of a free topological group need not be projective
Francis Clarke PDF
Proc. Amer. Math. Soc. 57 (1976), 354-356
Singular regular neighborhoods and local flatness in codimension one
Robert J. Daverman PDF
Proc. Amer. Math. Soc. 57 (1976), 357-362
Uniform structure in topological groups
Gerald Itzkowitz PDF
Proc. Amer. Math. Soc. 57 (1976), 363-366
A new proof of Giesy’s theorem on non-$B$-convexity
K. P. R. Sastry and S. Venkata Ratnam Naidu PDF
Proc. Amer. Math. Soc. 57 (1976), 367-368
The Levi form and local complex foliations
Michael Freeman PDF
Proc. Amer. Math. Soc. 57 (1976), 369-370
Quotients of countable complete metric spaces
E. Michael PDF
Proc. Amer. Math. Soc. 57 (1976), 371-372
A characterization of minimal Hausdorff spaces
Larry L. Herrington and Paul E. Long PDF
Proc. Amer. Math. Soc. 57 (1976), 373-374
On a characterization of barrelled spaces
A. Wilansky PDF
Proc. Amer. Math. Soc. 57 (1976), 375